MathSciNet Relay Station
MathSciNet bibliographic data
MR1366779 (97g:62064) 62G05 (62C20)
Engel, Joachim; Gasser, Theo A minimax result for a class of nonparametric density estimators. J. Nonparametr. Statist. 4 (1995), no. 4, 327–334.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement